# SDR SWAA2021090706323

- Difficulty date: August 11, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 827
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS827 LBL6 WL156. ; / [01] EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED EVALUATED CORROSION; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [03] REMOVED STR.CLIP BS827; LBL 6 WL 156 PER SRM51-40-02-0G-0.; [04] RECEIVED NEW STRINGER CLIP P/N:146A1010 LOT:146303; LOCATED AND DRILLED NEW STRINGER CLIP AT AFT CARGO BAY BS827 LBL6 WL156 IAW SRM 51-40-05. OK TO INSTALL; [05] VERIFIED CORRECTIVE ACTION 4.   OK TO INSTALL NEW STRINGER CLIP.; [06] INSTALLED STRINGER CLIP AT AFT CARGO BAY BS 827 LBL 6 WL 156 IAW SRM 51-40-02 AND DWG 146A1280 AND 146A1010; [07] VERIFIED INSTALLATION.; [08] VERIFIED CORRECTIVE ACTIONS 6; 7.   STRINGER CLIP INSTALLED.; [09] STRINGER CLIP AT ACB BS827; LBL6; WL156 REPLACED.  NO FURTHER ACTIONS REQUIRED.
